# SDR RAIA980201

- Difficulty date: February 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 217
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: AHA1653
- Condition: Smoking
- Location: Lt Mlg
- Part time: 7,890 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 7159 - STL - LEFT OUTBOARD BRAKE WAS SMOKING ON TAXI INTO GATE.  MAINTENANCE INSPECTED LEFT OUTBOARD BRAKE.  MAINTENANCE REMOVED AND REPLACED LEFT OUTBOARD BRAKE ASSEMBLY.  TAXIED AIRCRAFT NO SMOKING NOTED.  (M)
